# SDR UALA2011110305972

- Difficulty date: November 3, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 43,858 hours, 17,455 cycles
- Engine: Iae V2522A5
- Engine time: 43,949 hours, 17,257 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Part time: 43,949 hours, 17,257 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 FAN BLADE TAP TEST OUT OF LIMITS AT ONE BLADE.  DURING NR 1 ENGINE FAN BLADE TAP INSPECTION FOUND ONE COMPRESOR FAN BLADE OUT OF LIMITS. VALUE OBTAINED 1880 DB SEC.  REPLACED FAN BLADE NBR 9 PER AMM AND ACPD FAN BLADE REDISTRIBUTION AS PER ENG CONTROLLER INSTRUCTIONS, AFTER ENG VIBRATION SURVEY TEST 8, ALL VALUES WITHIN LIMITS. ENG OK TO SERVICE. REPLACED FAN BLADE NBR 9 AND ACPD FAN BLADE REDISTRIBUTION AS PER ENG CONTROLLER INSTRUCTIONS, AFTER ENG VIBRATION SURVEY TEST 8, ALL VALUES WITHIN LIMITS. ENG OK TO SERVICE. PERFORMED INSPECTION CHK DURING REPLACE OF FAN BLADE, REDISTRUBUTIONS OF FAN BLADES AND ENG VIBRATION SURVEY TEST ALL PROCEDURES WAS OK IAW AMM REFERENCES WRITED.
